Alert archive / Missouri / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 64, NWS St. Louis, MO

May 12, 2010Osage County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at May 12, 2010, 1:30 AM CDT for Osage County, Missouri. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 12, 2010, 1:30 AM CDT (06:30 UTC)
Expired
May 12, 2010, 2:30 AM CDT
In force
60 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Osage County, MO

The radar

The St Louis radar (KLSX), 115 km from the middle of the area, began a volume at 06:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.5 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2010-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2432 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2010-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2432 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1003 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
1.5
Supercell composite
10.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

927 
WUUS53 KLSX 120630
SVRLSX
MOC151-120730-
/O.NEW.KLSX.SV.W.0064.100512T0630Z-100512T0730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
130 AM CDT WED MAY 12 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OSAGE COUNTY IN CENTRAL MISSOURI...

* UNTIL 230 AM CDT

* AT 126 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10
  MILES SOUTH OF ST. THOMAS...OR 23 MILES SOUTHEAST OF ELDON...AND
  MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LINN...FREEBURG...WESTPHALIA...RICH FOUNTAIN...CHAMOIS...META...
  ARGYLE...KOELTZTOWN...LOOSE CREEK AND FRANKENSTEIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3835 9219 3838 9216 3839 9212 3842 9213
      3848 9206 3848 9203 3852 9201 3867 9185
      3870 9169 3870 9166 3830 9165 3829 9169
      3828 9187 3829 9220
TIME...MOT...LOC 0630Z 225DEG 34KT 3825 9216
WIND...HAIL 60MPH 1.00IN

$$

CVKING
2 follow-up statements
797 
WWUS53 KLSX 120704
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
204 AM CDT WED MAY 12 2010

MOC151-120730-
/O.CON.KLSX.SV.W.0064.000000T0000Z-100512T0730Z/
OSAGE MO-
204 AM CDT WED MAY 12 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
OSAGE COUNTY UNTIL 230 AM CDT...

AT 200 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
FREEBURG...OR 11 MILES SOUTH OF LINN...MOVING NORTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN OSAGE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3829 9168 3828 9186 3829 9208 3860 9166
      3830 9165
TIME...MOT...LOC 0704Z 236DEG 32KT 3834 9184
WIND...HAIL 60MPH 1.00IN

$$

CVKING
526 
WWUS53 KLSX 120732
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
232 AM CDT WED MAY 12 2010

MOC151-120742-
/O.EXP.KLSX.SV.W.0064.000000T0000Z-100512T0730Z/
OSAGE MO-
232 AM CDT WED MAY 12 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OSAGE COUNTY HAS
EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 3829 9168 3828 9186 3829 9208 3860 9166
      3830 9165
TIME...MOT...LOC 0704Z 236DEG 32KT 3834 9184

$$

CVKING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 11:52 PM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, May 11, 11:52 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1152 PM CDT TUE MAY 11 2010

.DISCUSSION...
/355 PM CDT TUE MAY 11 2010/

LATEST GUIDANCE CONTINUES TO SUPPORT THE IDEA THAT CENTRAL CONUS
WILL REMAIN IN AN ACTIVE WEATHER REGIME FOR SEVERAL MORE DAYS.

IT APPEARS LIKELY THAT THE NEXT ROUND OF THUNDERSTORMS WILL DEVELOP
OVERNIGHT AS RETURN FLOW INTENSIFIES ACROSS THE REGION...THE PRIMARY
QUESTION IS WHEN.   19Z SGF SOUNDING INDICATES A FAIRLY ROBUST CAP
THAT STILL MIGHT BE BROKEN IN THE VCNTY OF THE COLD FRONT OVER OUR
FAR S COUNTIES OVER THE NEXT FEW HOURS.  HOWEVER...FOR MOST OF OUR
FA TONIGHTS POPS WILL BE TIED TO ELEVATED STORMS THAT FORM AS THE
WAA AND ISENTROPIC LIFT RAMPS UP ACROSS AREA...WITH FORECAST
SOUNDINGS SUGGESTING CONVECTION REALLY BLOSSOMING AFTER 06Z.
AVAILABLE CAPE AND SHEAR WOULD CERTAINLY SUPPORT DEVELOPMENT OF
SUPERCELLS.   AS MENTIONED BY THE MID SHIFT...ANY STORM THAT CAN
INITIATE NEAR THE FRONTAL BOUNDARY WILL HAVE SOME TORNADO
POTENTIAL...BUT IT WOULD APPEAR THAT FOR MOST OF OUR AREA THE
PRIMARY THREAT WILL BE FROM HAIL WITH THE ELEVATED STORMS N OF
FRONT.

WITH PWATS PROGGED IN THE 1.5-1.75 INCH RANGE ACROSS S MO...STORMS
IN THIS AREA WILL ALSO BE GOOD RAIN PRODUCERS.  3 HR FFG VALUES IN
THIS AREA ARE AOA 2 INCHES...SO WILL HOLD OFF ISSUING FLASH FLOOD
WATCH FOR NOW BUT WILL MENTION HEAVY RAIN IN THE ZONES.

STORMS WILL LIFT N AND E OUT OF THE FA WEDNESDAY MORNING WITH THE
NWD SURGE OF THE WARM FRONT...AND BY MID AFTERNOON IT LOOKS LIKE
MOST OF THE AREA WILL BE UNDER A VERY WARM...UNSTABLE...AND MORE
IMPORTANTLY CAPPED AMS.  SO...IT  APPEARS THAT ONCE THE WARM
ADVECTION INDUCED PRECIP EXITS AREA WED MORNING WE MAY HAVE TO AWAIT
THE APPROACH OF UPPER TROF ON WEDNESDAY NIGHT FOR THE NEXT WAVE OF
STORMS...AND THEIR ATTENDANT SVR WX THREAT.  WITH THE PROGGED NE
MOVEMENT OF THE SHORTWAVE WED NGT AND THU I'M ALSO WONDERING IF
THE SE PROGRESSION OF THE PRECIP WITH THIS FEATURE WILL BE RATHER
SLOW...AND HAVE ATTEMPTED TO REFLECT THAT IN THE NW TO SE POP
GRADIENT.

TEMP GUIDANCE IN FAIRLY GOOD AGREEMENT THROUGH WEDNESDAY...BUT
BEGIN TO DEVIATE WED NGT-THU. NAM MOS TRENDS COOLER DURING THIS
TIME AND APPEARS TO BE MUCH FASTER WITH THE COOL AIR THAN THE
OTHER SHORT RANGE MODELS...SO HAVE GONE WITH A BLEND OF
PERSISTENT/GFS MOS FOR NOW.

IT STILL APPEARS THAT RAIN CHANCES WILL BE WINDING DOWN ACROSS S
AREAS ON FRIDAY...WITH THE ENTIRE AREA GETTING A SHORT-LIVED BREAK
IN THE WET WEATHER FRIDAY NIGHT. HOWEVER...SHORTWAVE IN THE BROAD
SCALE SW FLOW ALOFT AND RESULTANT WAA MAY GENERATE SHOWERS AND A
FEW STORMS ON SATURDAY AND SUNDAY.

TRUETT

&&

.AVIATION...
/1152 PM CDT TUE MAY 11 2010/

MCS IS EXPECTED TO SLOWLY MEANDER ENEWD TOWARDS THE TAF SITES NEAR
I-70 FOR THE REMAINDER OF TONIGHT...WITH KCOU EXPECTED TO BE NEAR
THE NRN EDGE...AND THE STL METRO AREA TO TAKE A MORE DIRECT HIT.
LOOK FOR NE-E SFC WNDS TO PERSIST REST OF TONIGHT WITH LOWERING
CIGS. ENOUGH OF A SIGNAL AND SUPPORTED BY THE OVERALL SCENARIO TO
MAINTAIN IFR CIG FCST TO ALL TAF SITES ALG/N OF THE WRMFNT ALONG
WITH 5-6SM BR. WRM FROPA SHOULD BE SOMETIME LATE WEDNESDAY
MORNING/MIDDAY FOR TAF SITES NEAR I-70...BUT IS DOUBTFUL TO REACH
KUIN UNTIL WEDNESDAY EVENING. ALSO DOUBTFUL ON WHETHER NOCTURNAL
MCS ATTM WILL HAVE ANY EFFECT ON KUIN...AS ITS EXPECTED TRACK
SHOULD KEEP IT JUST TO THE S. HAVE PLACED IN VCTS ONLY THERE. A
WELL-CAPPED ATMOSPHERE S OF THE WRMFNT WILL PREVENT MUCH IF ANY
PCPN UNTIL NIGHTFALL WEDNESDAY.

SPECIFICS FOR KSTL...MAINTAINED IFR CIGS FOR 12-15Z TIMEFRAME...
AND THERE IS POTENTIAL THIS COULD REACH THE AIRPORT SOONER. FOR
NOW HAVE 1KFT CIGS ASSOCIATED WITH TSRA AND MCS FOR LATE TONIGHT.
DECENT COVERAGE OF FLAT DIURNAL CU EXPECTED ON WEDNESDAY S OF THE
WRMFNT WITH BASES EXPECTED TO BE VFR. AFTER MCS PASSAGE BY 12Z
WEDNESDAY...SHOULD BE DRY WITH ATMOSPHERE EXPECTED TO BE CAPPED.
OTHERWISE...SEE ABOVE.

TES

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, May 11, 10:45 PM CDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1045 PM CDT TUE MAY 11 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-121200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
1045 PM CDT TUE MAY 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL DEVELOP THIS EVENING OVER SOUTHERN
MISSOURI...AND WILL GRADUALLY SPREAD NORTH AND EAST DURING THE
OVERNIGHT HOURS. SOME OF THE THUNDERSTORMS MAY BECOME SEVERE WITH
THE MAIN THREAT BEING LARGE HAIL.

HEAVY RAIN CAN ALSO BE EXPECTED WITH THE STRONGEST STORMS...
PRIMARILY ALONG AND SOUTH OF INTERSTATE 70 AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

...SEVERE WEATHER OUTBREAK POSSIBLE WEDNESDAY AFTERNOON AND
EVENING...

TONIGHTS THUNDERSTORMS WILL MOVE OUT OF THE AREA WEDNESDAY
MORNING...WITH ADDITIONAL THUNDERSTORMS DEVELOPING DURING THE
LATE AFTERNOON AND EVENING IN THE VICINITY OF THE WARM FRONT OVER
NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. ATMOSPHERIC
CONDITIONS WILL BE CONDUCIVE FOR THE DEVELOPMENT OF SUPERCELL
THUNDERSTORMS THAT WILL BE CAPABLE OF PRODUCING LARGE
HAIL...DAMAGING WINDS AND TORNADOES.

ONCE THESE STORMS DEVELOP...THEY WILL GRADUALLY WORK INTO CENTRAL
AND EAST CENTRAL MISSOURI...AND SOUTHWESTERN ILLINOIS WEDNESDAY
NIGHT.

A THREAT OF STRONG TO SEVERE THUNDERSTORMS MAY CONTINUE INTO
THURSDAY ALONG THE SLOW MOVING COLD FRONT.

THUNDERSTORM CHANCES WILL BRIEFLY COME TO AN END ON FRIDAY...BUT
THUNDERSTORM CHANCES RETURN FOR THE WEEKEND...ESPECIALLY OVER
SOUTHERN MISSOURI AND SOUTHERN ILLINOIS SATURDAY NIGHT THROUGH
SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BECOME NECESSARY TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

BYRD

In the hours before

Special weather statement, May 12, 12:39 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1239 AM CDT WED MAY 12 2010

MOZ041-047-048-050-120630-
BOONE MO-CALLAWAY MO-COLE MO-MONITEAU MO-
1239 AM CDT WED MAY 12 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BOONE...SOUTHWESTERN
CALLAWAY...MONITEAU AND NORTHWESTERN COLE COUNTIES UNTIL 130 AM
CDT...

AT 1235 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BUNCETON TO HIGH
POINT...AND MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THESE STORMS...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  CALIFORNIA...
  JEFFERSON CITY...
  ASHLAND...
  HOLTS SUMMIT...
  COLUMBIA...
  CLARKSBURG...
  RUSSELLVILLE...
  MCGIRK...
  CENTERTOWN...
  ST. MARTINS...
  JAMESTOWN...
  EASLEY...
  MIDWAY...
  LAKE MYKEE...
  NEW BLOOMFIELD...
  LOHMAN...
  KLIEVER...
  ELSTON...
  MARION...
  SANDY HOOK...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CVKING

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 2:01 AM CDTSevere Thunderstorm WarningLSXCrawford, Gasconade44 min
May 12, 2:32 AM CDTSevere Thunderstorm WarningLSXFranklin, Warren58 min
May 12, 3:02 AM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Saint Charles, Saint Louis58 min
May 12, 3:12 AM CDTFlash Flood WarningLSXFranklin, Gasconade, Osage6 hr
May 12, 3:27 AM CDTSevere Thunderstorm WarningLSXJefferson, Saint Charles, Saint Louis, City of Saint Louis48 min
May 12, 4:00 AM CDTFlash Flood WarningLSXFranklin, Jefferson, Saint Charles, Saint Louis, Warren, City of Saint Louis6 hr
May 12, 4:03 AM CDTSevere Thunderstorm WarningLSXCrawford, Washington42 min
May 12, 4:38 AM CDTFlash Flood WarningLSXCrawford, Washington5 hr
May 12, 4:49 AM CDTFlash Flood WatchLSXAudrain, Boone, Callaway, Cole, Franklin, Gasconade and 15 more35 hr
May 12, 5:03 AM CDTFlash Flood WarningLSXAudrain, Boone, Callaway, Cole, Moniteau, Montgomery and 1 more6 hr
May 12, 8:44 AM CDTRiver Flood WarningLSXSaint Charles13 hr
May 12, 9:58 AM CDTRiver Flood WarningLSXOsage15 hr
May 12, 9:58 AM CDTRiver Flood WarningLSXCole16 hr
May 12, 10:09 AM CDTAreal Flood AdvisoryLSXSaint Charles6 hr
May 12, 10:59 AM CDTAreal Flood AdvisoryLSXBoone6 hr
May 12, 12:28 PM CDTRiver Flood WarningLSXCallaway, Cole12 days
May 12, 12:28 PM CDTRiver Flood WarningLSXCallaway, Osage14 days
May 12, 12:28 PM CDTRiver Flood WarningLSXGasconade, Montgomery19 days
May 12, 12:28 PM CDTRiver Flood WarningLSXGasconade, Montgomery14 days
May 12, 12:28 PM CDTRiver Flood WarningLSXFranklin, Warren13 days
May 12, 12:28 PM CDTRiver Flood WarningLSXSaint Charles, Saint Louis14 days

Nearby

Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.